# SDR SWIA200819577

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 12,841 hours, 9,797 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6515 - RIGHT SIDE WINDOW CRACKED ON PUSH BACK.  REPLACED RIGHT SIDE WINDOW IAW CRJ 200 AMM 56-12-01.  OPS CHECK GOOD, P/N  NP-139322-12, S/N OFF 03122H3280.
